Hypertension, ventricular remodeling, myocardial ischemia, and sudden cardiac death have each temporally and causally been associated with anabolic steroid use in humans; these effects persist long after termination of the drug and have been associated with increased morbidity and mortality. Several cases of mental status changes associated with AASs have been published; these include paranoia, delirium, mania, and hypomania and homicidal range. We describe a case of vanishing bile duct syndrome (VBDS) associated with an inflammatory pseudotumor caused by a C-17 alkylated agent .

Vanishing bile duct syndrome and inflammatory pseudotumor associated with a case of anabolic steroid abuse

CAPRA, Franco;MORANA, Giovanni;GUGLIELMI, Alfredo;VANTINI, Italo
2005-01-01

Abstract

Hypertension, ventricular remodeling, myocardial ischemia, and sudden cardiac death have each temporally and causally been associated with anabolic steroid use in humans; these effects persist long after termination of the drug and have been associated with increased morbidity and mortality. Several cases of mental status changes associated with AASs have been published; these include paranoia, delirium, mania, and hypomania and homicidal range. We describe a case of vanishing bile duct syndrome (VBDS) associated with an inflammatory pseudotumor caused by a C-17 alkylated agent .
vanishing bile duct syndrome, inflammatory pseudotumor, anabolic steroid abuse, bodybuilders
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11562/302216
Citazioni
  • ???jsp.display-item.citation.pmc??? 1
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact